EiCONFvalues and the roots of equations

Glen Mullineux

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)101-106
Number of pages6
JournalInternational Journal for Mathematical Education in Science and Technology
Volume15
Issue number1
Publication statusPublished - 1984

Cite this

EiCONFvalues and the roots of equations. / Mullineux, Glen.

In: International Journal for Mathematical Education in Science and Technology, Vol. 15, No. 1, 1984, p. 101-106.

Research output: Contribution to journalArticle

@article{1f9992da56ce42e79080186a25a79603,
title = "EiCONFvalues and the roots of equations",
author = "Glen Mullineux",
year = "1984",
language = "English",
volume = "15",
pages = "101--106",
journal = "International Journal for Mathematical Education in Science and Technology",
issn = "0020-739X",
publisher = "Taylor and Francis",
number = "1",

}

TY - JOUR

T1 - EiCONFvalues and the roots of equations

AU - Mullineux, Glen

PY - 1984

Y1 - 1984

M3 - Article

VL - 15

SP - 101

EP - 106

JO - International Journal for Mathematical Education in Science and Technology

JF - International Journal for Mathematical Education in Science and Technology

SN - 0020-739X

IS - 1

ER -